J Korean Ophthalmol Soc > Volume 60(5); 2019 > Article
Journal of the Korean Ophthalmological Society 2019;60(5):491-495.
DOI: https://doi.org/10.3341/jkos.2019.60.5.491    Published online May 15, 2019.
Bilateral Rhegmatogenous Retinal Detachments after Systemic Pazopanib Treatment.
Sun Young Ryu, Soo Jung Hong, Eun Jee Chung
1Department of Ophthalmology, Yonsei University College of Medicine, Seoul, Korea.
2Department of Ophthalmology, National Health Insurance Service Ilsan Hospital, Goyang, Korea. eunjee095@gmail.com
3Divison of Oncology-Hematology, Department of Internal Medicine, National Health Insurance Service Ilsan Hospital, Goyang, Korea.
혈관육종환자에서 파조파닙 치료 이후 발생한 양안 열공망막박리
류선영1,2⋅홍수정3⋅정은지2
연세대학교 의과대학 안과학교실1, 국민건강보험 일산병원 안과2, 국민건강보험 일산병원 혈액종양내과3
Correspondence:  Eun Jee Chung,
Email: eunjee095@gmail.com
Received: 30 August 2018   • Revised: 22 October 2018   • Accepted: 17 April 2019
Abstract
PURPOSE
A case of bilateral rhegmatogenous retinal detachment is reported after pazopanib treatment of a patient with breast angiosarcoma. CASE SUMMARY: A 53-year-old female presented with bleeding in a right breast mass prior to an emergency room visit. She was diagnosed with metastatic breast angiosarcoma after a breast mass biopsy. She was treated with paclitaxel and radiation therapy. Systemic pazopanib treatment was added to treat lung metastasis. After 3 weeks, she felt sudden floaters in her right eye. In her fundus examination, there was vitreous hemorrhage, but no retinal detachment was noted. Five weeks later, she visited the clinic for a bilateral temporal visual field defect. A fundus examination showed bilateral retinal detachments with superonasal retinal tears. Both the patient and her family did not want surgery for her systemic condition because of her terminal cancer. CONCLUSIONS: Retinal detachment has been reported as a rare complication after systemic pazopanib treatment, but there has been no previous report in the Republic of Korea, therefore this is the first case of bilateral retinal detachments after systemic pazopanib treatment.
Key Words: Anti-VEGF treatment;Pazopanib;Retinal detachment;Retinal tear


ABOUT
BROWSE ARTICLES
EDITORIAL POLICY
FOR CONTRIBUTORS
Editorial Office
SKY 1004 Building #701
50-1 Jungnim-ro, Jung-gu, Seoul 04508, Korea
Tel: +82-2-583-6520    Fax: +82-2-583-6521    E-mail: kos08@ophthalmology.org                

Copyright © 2021 by Korean Ophthalmological Society.

Developed in M2PI

Close layer
prev next